Previous |  Up |  Next


Title: О поверхностях без касательных плоскостей (Russian)
Title: On the surfaces without tangent planes (English)
Author: Alda, Václav
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 3
Issue: 2
Year: 1953
Pages: 154-157
Summary lang: English
Category: math
MSC: 27.2X
idZBL: Zbl 0052.28804
idMR: MR0061154
DOI: 10.21136/CMJ.1953.100079
Date available: 2008-06-09T12:41:38Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_03-1953-2_5.pdf 505.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo